| Model Number |
72400024 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
01/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced erosion in the pressure regulating balloon (prb).As a result, the device was explanted.No further patient complications were reported.
Additional Manufacturer Narrative
This record was identified during a retrospective review of complaint events; an electronic medical device report (emdr) was not previously submitted per applicable reporting criteria.Boston scientific has opened a nonconforming events and prevention investigation (ncep-00181844) to determine the potential cause for why an emdr was not previously submitted to the food and drug administration (fda) in accordance with boston scientific's established medical device reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to take action(s), as necessary.Model number/catalog number: 72404127
serial number: n/a
batch/lot number: 1100803368
model/catalog description: control pump fgs iz
unique identifier (udi) #: (b)(4)
model number/catalog number: 72404132
serial number: n/a
batch/lot number: 1100794219
model/catalog description: belt cuff
unique identifier (udi) #: (b)(4).